Skip to content
Can an EDO cause sexual side effects?
avatar
ElisabethJoy posted:
What a blessing to have this community of support! I appreciate any advice you can give.

My EDO/NOS was triggered by a gigantic family tragedy. During counseling I realized I have been a good "candidate" for this all my life but it just came to the surface at the ripe old age of 29

My husband and I are concerned because my sexual ability has decreased dramatically. My first two thoughts were 1) a side effect of taking Lexapro (which I started taking the same time as the EDO started) or 2) a side effect from the starvation and binge/purge.

Any suggestions? Thank you for your support and God bless.
Reply
 
avatar
Cmorgankl responded:
Hi! I was also a good candidate for an ed my whole life...started when I was 19 and I'm still struggling at the age of 35! I did notice a decrease in my sex drive only after having kids and taking Prozac. Otherwise I feel the Ed alone didn't affect my sexual ability. I would think it has something to do with the lexapro. Have a look online at the side effects or speak to your doc X
 
avatar
ElisabethJoy replied to Cmorgankl's response:
Thanks Cmorgankl!


Spotlight: Member Stories

I am 41, a mother of 3 beautiful daughters and 3 wonderful granddaughters and the wife of a wonderful husband who loves me no matter what. I am obese,...More

Helpful Tips

How to increase Font Size
Hold down the Ctrl key and the plus sign key at the same time. Do this as many times as you need until you get to a font size that works ... More
Was this Helpful?
11 of 21 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.